# SDR DALA2022081605557

- Difficulty date: August 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2362959) DURING INSPECTION FOUND CORROSION ON ANGLE AT STA 990 BTW RBL 35 TO RBL 40 AT W2. ANGLE WAS REPLACED PER B737-800 SRM 51-40-02-0G PAR 4.B AND 5B. AND SRM 53-70-51-1A-1.
